共 50 条
- [1] Least-squares solutions of generalized inverse eigenvalue problem over Hermitian-Hamiltonian matrices with a submatrix constraint [J]. COMPUTATIONAL & APPLIED MATHEMATICS, 2018, 37 (01): : 593 - 603
- [2] Least-squares symmetric and Skew anti-symmetric solutions of the inconsistent matrix equation AX=B with a submatrix constraint [J]. Advances in Matrix Theory and Applications, 2006, : 190 - 193
- [4] Least-squares solutions of generalized inverse eigenvalue problem over Hermitian–Hamiltonian matrices with a submatrix constraint [J]. Computational and Applied Mathematics, 2018, 37 : 593 - 603
- [6] Least-squares κ-skew-Hermitian solutions of matrix equations (AX = B,XC = D) [J]. PROCEEDINGS OF THE THIRD INTERNATIONAL WORKSHOP ON MATRIX ANALYSIS AND APPLICATIONS, VOL 2, 2009, : 9 - 12
- [7] The least squares stochastic solutions of the matrix equation AX=B [J]. PROCEEDINGS OF THE SEVENTH INTERNATIONAL CONFERENCE OF MATRICES AND OPERATORS (MAO 2012), 2012, : 140 - 144
- [8] AN ITERATIVE METHOD FOR THE HERMITIAN-GENERALIZED HAMILTONIAN SOLUTIONS TO THE INVERSE PROBLEM AX = B WITH A SUBMATRIX CONSTRAINT [J]. BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, 2013, 39 (06): : 1249 - 1260